The Cox ring of an algebraic variety with torus action (bibtex)
by Jürgen Hausen, Hendrik Süß
Abstract:
We investigate the Cox ring of a normal complete variety X with algebraic torus action. Our first results relate the Cox ring of X to that of a maximal geometric quotient of X. As a consequence, we obtain a complete description of the Cox ring in terms of generators and relations for varieties with torus action of complexity one. Moreover, we provide a combinatorial approach to the Cox ring using the language of polyhedral divisors. Applied to smooth k*-surfaces, our results give a description of the Cox ring in terms of Orlik-Wagreich graphs. As examples, we explicitly compute the Cox rings of all Gorenstein del Pezzo k*-surfaces with Picard number at most two and the Cox rings of projectivizations of rank two vector bundles as well as cotangent bundles over toric varieties in terms of Klyachko's description.
Reference:
The Cox ring of an algebraic variety with torus action (Jürgen Hausen, Hendrik Süß), Advances in Mathematics, volume 225, 2010.  
Bibtex Entry:
@article{tcox,
author="Hausen, J{\"u}rgen and S{\"u}{\ss}, Hendrik",
title="{The Cox ring of an algebraic variety with torus action}",
journal="Advances in Mathematics",
volume="225",
number="2",
pages="977-1012",
year="2010",
doi={10.1016/j.aim.2010.03.010},
keywords="{Cox ring; torus action}",
classmath="{*14C20 (Divisors, linear systems, invertible sheaves)
14M25 (Toric varieties, etc.)
14J26 (Surfaces (rational and ruled))
}",
url={http://arxiv.org/abs/0903.4789},
gsid={10273731259262890351},
abstract={We investigate the Cox ring of a normal complete variety X with algebraic torus action. Our first results relate the Cox ring of X to that of a maximal geometric quotient of X. As a consequence, we obtain a complete description of the Cox ring in terms of generators and relations for varieties with torus action of complexity one. Moreover, we provide a combinatorial approach to the Cox ring using the language of polyhedral divisors. Applied to smooth k*-surfaces, our results give a description of the Cox ring in terms of Orlik-Wagreich graphs. As examples, we explicitly compute the Cox rings of all Gorenstein del Pezzo k*-surfaces with Picard number at most two and the Cox rings of projectivizations of rank two vector bundles as well as cotangent bundles over toric varieties in terms of Klyachko's description. }
}
 
Powered by bibtexbrowser